# SDR CALA2024010400022

- Difficulty date: December 29, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 52,476 hours, 30,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347711000200
- Condition: Cracked
- Location: Fr59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER TACK HOLE ON FR59 LH BETWEEN STR 33LH AND 34LH. TRANSCRIBED FROM MAE NR 82785. ACCOMPLISHED INTERIM REPAIR PER INSTRUCTIONS IN ECRA 5340-02178 PART 1 WITH NO DEVIATIONS.
